Generating different statistical distributions by the chaotic skew tent map

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalNot applicablepeer-review

5 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1509-1512
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume10
Issue number6
Publication statusPublished - Jun 2000
Externally publishedYes

Abstract

This paper uses the skew tent map as a basic endomorphism to generate pseudo-random numbers of several familiar statistical distributions. For a special value of the parameter a in the skew tent map, we obtain the F-distribution and the Z-distribution in [Golubentsev & Anikin, 1998].